Research ArticleOpen accessIn the abstractUnicycle Robot’s Navigation Control with Obstacle Avoidance and Asymptotic StabilityJuan Andrés Roteta Lannes, Andres Gabriel GarciaAmerican Journal of Engineering and Applied Sciences, Vol. 17, Issue 1 · 28 Feb 2024 · 5,037 accessesView PDFCite
37 articles for “ordinary differential equations”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractA Cartesian Regulator for an Ideal Position-Servo Actuated Didactic Mechatronic Device: Asymptotic Stability AnalysisGabriela Zepeda, Rafael Kelly, Carmen MonroyAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 3 · 16 Sep 2022 · 5,821 accessesView PDFCite
Research ArticleOpen accessIn the abstractHeat Generation/Absorption Effect on Natural Convection Flow in a Vertical Annulus with Time-Periodic Boundary ConditionsMichael O. Oni, Basant K. JhaJournal of Aircraft and Spacecraft Technology, Vol. 3, Issue 1 · 27 Jul 2019 · 6,335 accessesView PDFCite
Research ArticleOpen accessIn the abstractFitted Reproducing Kernel Method for Solving a Class of Third-Order Periodic Boundary Value ProblemsAsad Freihat, Radwan Abu-Gdairi, Hammad Khalil et al.American Journal of Applied Sciences, Vol. 13, Issue 5 · 11 May 2016 · 7,647 accessesView PDFCite
Research ArticleOpen accessIn the abstractFREE CONVECTION OF HEAT TRANSFER IN FLOW PAST A SEMI-INFINITE FLAT PLATE IN TRANSVERSE MAGNETIC FIELD WITH HEAT FLUXP. Geetha, M.B.K. Moorthy, M. DakshinamoorthyAmerican Journal of Applied Sciences, Vol. 11, Issue 9 · 4 Jul 2014 · 7,059 accessesView PDFCite
Research ArticleOpen accessIn the abstractUNSTEADY BOUNDARY LAYER FLOW ALONG A STRETCHING CYLINDER AN ANALYTICAL SOLUTIONM. Y. AklJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 17 Feb 2014 · 7,152 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Non-Linear Absolutely-Stable Explicit Numerical Integration Algorithm for Stiff Initial-Value ProblemsEssam R. El-ZaharAmerican Journal of Applied Sciences, Vol. 10, Issue 11 · 11 Sep 2013 · 7,559 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplication of Optimal Control to the Epidemiology of Fowl Pox Transmission Dynamics in PoultryUdofia Ekere Sunday, Inyama Simeon ChiomaJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 13 Jun 2012 · 6,955 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,018 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransient MHD Mixed Double Diffusive Convection Along a Vertical Plate Embedded in a Non-Darcy Porous Medium with Suction or InjectionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 10 Dec 2011 · 7,121 accessesView PDFCite